# SDR CKSA98078

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Angle
- Condition: Corroded
- Location: Bs 1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION, CORROSION ON T-ANGLE BS 1920 ON TOP OF FLOORBEAM FROM RBL 40 TO LBL 53.  CORROSION FOUND TO BE OUT OF LIMITS AT RBL 10 TO 42 AND LBL 20 TO 23 IAW B747 SRM 53-10-1.  CUTOUT CORRODED T-ANGLE IAW B747 SRM 51-40-4.  INSTALLED REPAIR PARTS IAW B747 SRM 51-40-04.  CORROSION TASK CARD NUMBER C53-110-01 PART 3 OF 5.  NON-ROUTINE TASK CARD NUMBER 14753.
